MathSciNet Relay Station
MathSciNet bibliographic data
MR2576013 (2011a:60324) 60K25 (60F99 62E17)
van Doorn, Erik A.; Zeifman, Alexander I. On the speed of convergence to stationarity of the Erlang loss system. Queueing Syst. 63 (2009), no. 1-4, 241–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement